Skip navigation

Parallel block interface domain decomposition methods for the 2D convection-diffusion equation

Parallel block interface domain decomposition methods for the 2D convection-diffusion equation

Tan, Kah Bee, Ali, Norhashidah Hj. Mohd. and Lai, Choi-Hong (2012) Parallel block interface domain decomposition methods for the 2D convection-diffusion equation. International Journal of Computer Mathematics, 89 (12). pp. 1704-1723. ISSN 0020-7160 (doi:10.1080/00207160.2012.693606)

Full text not available from this repository.

Abstract

In this paper, a new block interface domain decomposition method (BI-DDM) with non-overlapping subdomains for the numerical solution of a two-dimensional convection–diffusion equation is presented. The block interface formulation is derived from the idea of using small groups of a certain number of mesh points where this group is treated explicitly similar to the way a single point is treated in the point method. The BI-DDM is incorporated with a correction phase which is able to economize further on the computing cost. The performance analysis of this method on several recently developed group iterative schemes implemented on a message-passing architecture are presented and discussed.

Item Type: Article
Additional Information: [1] First published online: 12 Jun 2012. [2] The authors acknowledge the USM School of Mathematical Sciences KPI Incentive Grant and the Fundamental Research Grant Scheme (203/PMATHS/6711188) for the completion of this article.
Uncontrolled Keywords: explicit group method, domain decomposition, message-passing interface, convection–diffusion, parallel algorithm
Subjects: Q Science > Q Science (General)
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:22
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/9021

Actions (login required)

View Item View Item